# SDR DALA2024112711246

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION SPIGOT FITTING RECEPTACLE BORE ON RH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT FITTING RECEPTACLE ON RH PYLON PER A319 SRM 54-51-12-300-001, AND A319 SRM 51-44-11-801. (0680425)
